# SDR DALA1142960955

- Difficulty date: July 4, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 57,303 hours, 42,894 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FASTENER HOLE DOWN FROM LOWER END OF VERT STAB L/E BUTT SPLICE HAS DAMAGE AT COUNTER SINK.  CORRECTED PER PRI 494239-14 REV 1 AS NOTED ON ENR 88.
